Advil 200 mg Liqui-Gels (1 Pack)
Olympia Plaza Gifts

Advil 200 mg Liqui-Gels (1 Pack)

Regular price $6.72 $0.00

Advanced medicine for pain.


Purpose Pain Reliever, Fever Reducer


Manufacturer Pfizer


Active Ingredients Each Capsule: Solubilized Ibuprofen Equal to 200 mg Ibuprofen (NSAID) (Present as The Free Acid and Potassium Salt) (Nonsteroidal Anti-Inflammatory Drug)


Directions Do not take more than directed. The smallest effective dose should be used. Adults and children 12 years and over: take 1 capsule every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 capsule, 2 capsules may be used. Do not exceed 6 capsules in 24 hours, unless directed by a doctor. Children under 12 years: ask a doctor. Read all warnings and directions before use. Keep carton. Store at 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F).


Inactive Ingredients FD&C Green No. 3; Gelatin; Light Mineral Oil; Pharmaceutical Ink; Polyethylene Glycol; Potassium Hydroxide; Purified Water; Sorbitan; Sorbitol; Each Capsule Contains: Potassium 20 mg


Uses Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, temporarily reduces fever.




More from this collection